MAUDE Adverse Event Report: Ethicon Inc. DERMABOND ADVANCED; Adhesive, Topical Skin

Ethicon Inc. DERMABOND ADVANCED; Adhesive, Topical Skin
Catalog Number DNX12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 12/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an unknown procedure on the neck and topical skin adhesive was used.The patient had a reaction.Patient was given cephalexin 500mg two times a day.After course of antibiotics surgical site reaction cleared up.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: did the patient experience an infection? is a photo available of the 2nd patient¿s reaction? please provide a description of the event, symptoms, and manifestation of the reaction/ infection.Name of surgery? what was the procedure date? what date /day post op was the reaction/ infection noted? please specify what medication/dosage was prescribed for the 2nd patient.Were any other prescription medications prescribed? if yes, please specify.Were any cultures taken? results? please describe how the adhesive was applied.How was the wound cleaned and dried prior to prineo/ dermabond application? what prep was used prior to, during or after adhesive use? were any pre-op cleansing procedures changed recently? if yes, please describe.Was a dressing placed over the incision? if so, what type of cover dressing was used? is the patient hypersensitive or do they have allergies to cyanoacrylate or formaldehyde? is the patient hypersensitive to pressure sensitive adhesives? was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? patient pre-existing medical conditions (ie.Allergies, history of reactions)? has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? lot number of product used? current patient status? what is the physician¿s opinion as to the etiology of or contributing factors to this event?.

Brand Name
DERMABOND ADVANCED
Common Device Name
Adhesive, Topical Skin
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-San Lorenzo PR
road 183, km 8.3
san lorenzo PR 00754
PR   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50484033
Report Number2210968-2026-08741
Device Sequence Number18670119
Product Code MPN
UDI-Device Identifier10705031203532
UDI-Public10705031203532
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDNX12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight189 LB